Document Type : Research Paper


Department of Mathematics, University of Maragheh, Maragheh, Iran.


In this paper, some results of the Chebyshev type integral inequality for the pseudo-integral are proven. The obtained results, are related to the measure of a level set of the maximum and the sum of two non-negative integrable functions. Finally, we applied our results  to the case of comonotone functions.


Main Subjects

[1] J. Caballero and K. Sadaragani, Chebyshev inequality for Sugeno integral, Fuzzy Sets and Systems, 161 (2010) 1480-1487.
[2] B. Daraby, Markov type integral inequality for pseudo-integrals, Caspian Journal of Applied Mathematics, Economics and Ecology, Vol. 1, No. 1 (2013) 13-23.
[3] B. Daraby and F. Ghadimi, General Minkoski type and related inequalities for seminormed fuzzy integrals, Sahand Communications in Mathematical Analysis, Vol. 1, No. 1 (2014), 9-20.
[4] B. Daraby, A. Shafiloo, and A. Rahimi, Generalization of the Feng Qi type inequality for pesudo-integral, Gazi University Journal of Science 28 (4) (2015), 695-702.
[5] C. Dellacherie, Quelques commentaires sur les prolongements de capacités, in: Seminaire de Probabilites, (1969/70), Strasbourg, in: Lecture Notes in Mathematics, vol. 191, Springer, Berlin, 1970, pp. 77-81.
[6] A. Flores-Franulic, H. Román-Flores, and Y. Chalco-Cano, Markov type inequalities for fuzzy integrals, Appl. Math. Comput. 207 (2009) 242-247.
[7] W. Kuich, Semirings, Automata, Languages, Springer-Verlag, Berlin, 1986.
[8] R. Mesiar and Y. Ouyang, On the chebyshev type inequality for seminormed fuzzy integral. Appl. Math. lett. 22 (2009) 1810-1815.
[9] R. Mesiar and E. Pap, Idempotent integral as limit of g-integrals, Fuzzy Sets and Systems 102 (1999) 385-392.
[10] E. Pap, An integral generated by decomposable measure, Univ. Novom Sadu Zb. Rad. Prirod. -Mat. Fak. Ser. Mat. 20 (1) (1990) 135-144.
[11] E. Pap, g-calculus, Univ. Novom Sadu Zb. Rad. Prirod.-Mat. Fak. Ser. Mat. 23 (1) (1993) 145-156.
[12] E. Pap, Null-additive Set Functions, Kluwer, Dordrecht, 1995.
[13] E. Pap, Generalized real analysis and its applications, Int. J. Approx. Reason. 47 (2008) 368-386.
[14] E. Pap and M. Štrboja, Generalization of the Jensen inequality for pseudo-integral, Information Sciences 180 (2010) 543-548.
[15]  M. Sugeno and T. Murofushi, Pseudo-additive measures and integrals, J. Math. Anal. Appl. 122 (1987) 197-222.